Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the Diophantine equations $ d\sb 1x\sp 2+2\sp {2m}d\sb 2=y\sp n$ and $ d\sb 1x\sp 2+d\sb 2=4y\sp n$

Author: Le Maohua
Journal: Proc. Amer. Math. Soc. 118 (1993), 67-70
MSC: Primary 11D61
MathSciNet review: 1152282
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {d_1},\;{d_2}$ be coprime positive integers, which are squarefree, and let $ h$ denote the class number of the imaginary quadratic field $ \mathbb{Q}(\sqrt { - {d_1}{d_2}} )$. Let $ m,\;n$ be integers such that $ m \geqslant 0,\;n > 1$, and $ \gcd (n,2h) = 1$. In this paper we prove that if $ n \geqslant 8.5 \cdot {10^6}$, then the equations $ {d_1}{x^2} + {2^{2m}}{d_2} = {y^n}(2\nmid y)$ and $ {d_1}{x^2} + {d_2} = 4{y^n}$ have no positive integer solutions $ (x,y)$ with $ \gcd (x,y) = 1$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11D61

Retrieve articles in all journals with MSC: 11D61

Additional Information

PII: S 0002-9939(1993)1152282-5
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia